# SDR UPS08M52735

- Difficulty date: April 30, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING FUEL TANK UPPER STRINGER NR 13 END SUSPECT CRACK.    HFEC INSPECTED CUTOUT & FOUND CRACK APPROX 10".  DAMAGED PORTION RT WING FUEL TANK UPPER STRINGER NR 13 AREA TRIMMED OFF PER EN NR1189-08.  HFEC CUTOUT  ON TRIMMED EDGE & FOUND NO CRACK EVIDENT.  NEW REPAIR STRINGER & 3 REPAIR STRAPS FAB IAW EN NR 1189-08.   FPI CUTOUT ON FAB REPAIR FOUND NO CRACK EVIDENT. CAP SEALING CUTOUT ON NEW INSTALLED FASTENER IAW SRM.
